| Catalog Number |
ECR45D |
| Medical Device Problem Code |
Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the surgery, opened the package and noted the metal part of cartridge was deformed.Changed the new one to complete surgery.There was no patient consequence reported.No additional information can be provided.
Additional Manufacturer Narrative
(b)(4).Date sent: 4/30/2024.D4: batch # unk.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
(b)(4).Date sent: 5/21/2024.D4: batch # 113c49.Investigation summary: the product was returned to ethicon endo-surgery for evaluation.Visual inspection was conducted on the returned reload.Visual analysis of the returned sample revealed that the ecr45d reload was returned unfired with the reload pan partially dislodged from the left proximal side.In addition, 7 double drivers and 4 single drivers missing, making the reload non-functional.No functional test was performed due to the condition of the reload.No conclusion could be reached on what may have caused the reload pan to dislodge. device history review: a manufacturing record evaluation was performed for the finished device batch number 113c49, and no non-conformances were identified.